advertisement
Question
Posted by: kho | 2011/06/08

Ginette

Good day Doc

I am using Ginette and have spotted instead of menstruating. Is this expected or am i pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Ginette can cause very light periods. If it was at the correct time, it is probably not significant.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/06/10

Ginette can cause very light periods. If it was at the correct time, it is probably not significant.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/06/10

Ginette can cause very light periods. If it was at the correct time, it is probably not significant.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement